# SDR DALA2025012000443

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DELAMINATED FLOOR PANEL 261PF ZONE 260 AT PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 622704-14. (0765824)
